How long with the side effects of stopping Yasmine/Ocella last? I am now 31 years old and I stopped taking Yasmin 3 months ago The first month my period was 38 days late and I thought I was pregnant. I was extremely tired, nausaous, moody and bloated. Since I have gained weight (especially in my abdomen and thighs. Not to mention my breasts and butt are swelling more and more everyday), I having a lot of water retention in my feet and hands as well as this red rash like swelling in my big toe after I am standing for a bit. I am also having eposodic blotchiness in my arms, hards, legs and feet coupled with feeling extremely cold at times. At other times I am having hot flashes.
Can anyone tell me how long I can expect to have these symptoms? Is there anyway to counteract these symptoms.
I am trying to be patient, but this is extremely frustrating and is making me more depressed. I am a healthy person and all I want is for my body tp go back to normal. I welcome any suggestions or feedback.
Yasmin is a huge deffault that needs to be taken off all gyn's shelvs!!!
it may work for a year so on and so on you may be on it and not have any issues
but after a couple years you will start having organ issues!!
i was int he hospital in 2007 with ivs and cat skans cause the doctors couldnt figure out what is wrong with me in 2008 i stoped all meds cuzi found out i was pregnant! i had a misscariiage and lost alll my weight!!! i believe yasmin if u stop taken it u most likely will gain weight cuz that pill will cause u to eat alot while on it... and it did for me!! so if anything watch ur weight and what u eat!!! work out and keep yourself healthy
but also every females body is different nd works differently! if your confused about this and how these pills r effecting your body i suggest you to talk to your obgyn!!!
thats the best place to get your answers from!!
again any female reading this post or whomever stop taken yasmin i was on yasmin from 9th grade all the way up to 2007 and the beg of '07 is when i started having orgain issues! its not 2010 and i havent had any issues in like 2-3 yrs since iv been off of it!!!!!!!
im sueing yasmin!!!!!!!!!!!!! its been all over the news and newspapers along with on line
try googling yasmin organ problems or issues
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.